Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation


Author: I. V. Samoĭlenko
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 85 (2011).
Journal: Theor. Probability and Math. Statist. 85 (2012), 107-114
MSC (2010): Primary 60J55, 60B10, 60F17, 60K10; Secondary 60G46, 60G60
DOI: https://doi.org/10.1090/S0094-9000-2013-00878-3
Published electronically: January 14, 2013
MathSciNet review: 2933707
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The asymptotic analysis of the large deviation problem for random evolutions with independent increments in the scheme of the Poisson approximation is performed. Large deviations for random evolutions in the scheme of the Poisson approximation are determined by the exponential generator for a jump process with independent increments.


References [Enhancements On Off] (What's this?)

  • 1. S. N. Ethier and T. G. Kurtz, Markov Processes. Characterization and Convergence, John Wiley & Sons, Inc., New York, 1986. MR 838085 (88a:60130)
  • 2. J. Feng and T. G. Kurtz, Large Deviation for Stochastic Processes, Mathematical Surveys and Monographs, 131, American Mathematical Society, Providence, RI, 2006. MR 2260560 (2009g:60034)
  • 3. M. J. Freidlin and A. D. Wentzel, Random Perturbation of Dynamical Systems, Springer-Verlag, Berlin, 1998. MR 1652127 (99h:60128)
  • 4. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin, 1987. MR 959133 (89k:60044)
  • 5. V. S. Koroliuk and N. Limnios, Stochastic Systems in Merging Phase Space, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2005. MR 2205562 (2007a:60004)
  • 6. V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, Poisson approximation of processes with locally independent increments and semi-Markov switching -- Toward application in reliability, Advances on Degradation Models with Application to Reliability, Survival Analysis and Finance (M. S. Nikulin, et al., eds.), Birkhäuser, Boston, 2010, pp. 105-116. MR 2642579 (2011c:60291)
  • 7. V. S. Koroliuk, N. Limnios, and I. V. Samoilenko, Poisson approximation of processes with locally independent increments with Markov switching, Theory Stoch. Process. 15(31) (2009), no. 1, 40-48; correct. in Letter from the editors, Theory Stoch. Process. 15(31) (2009), no. 2, 164. MR 2598522 (2010m:60112)
  • 8. V. S. Koroliuk, Markov random evolutions with independent increments in the scheme of asymptotically small diffusion, Dopovidi Nats. Akad. Nauk Ukrainy (2010), no. 6, 22-26. (Ukrainian)
  • 9. V. S. Koroliuk, Problem of large deviations for Markov random evolutions with independent increments in the scheme of asymptotically small diffusion, Ukr. Matem. Zh. 62 (2010), no. 5, 643-650; English transl. in Ukrain. Math. J. 62 (2010), 739-747. MR 2888630
  • 10. A. A. Mogulskiĭ, Large deviation for processes with independent increments, Ann. Prob. 21 (1993), 202-215. MR 1207223 (94g:60053)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60J55, 60B10, 60F17, 60K10, 60G46, 60G60

Retrieve articles in all journals with MSC (2010): 60J55, 60B10, 60F17, 60K10, 60G46, 60G60


Additional Information

I. V. Samoĭlenko
Affiliation: Department of Fractal Analysis, Institute of Mathematics, National Academy of Science of Ukraine, Tereshchenkivs’ka Street, 3, Kyiv 01601, Ukraine
Email: isamoil@imath.kiev.ua

DOI: https://doi.org/10.1090/S0094-9000-2013-00878-3
Keywords: Large deviations, random evolution with independent increments, Poissonian approximation, exponential nonlinear operator
Received by editor(s): April 21, 2011
Published electronically: January 14, 2013
Additional Notes: The author would like to extend his sincere gratitude to Academician V. S. Koroliuk for the setting of the problem and for his constant help
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society